We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Geri-Care Extra Strength Acetaminophen 500mg - 100 Caplets

    Geri-Care Extra Strength Acetaminophen 500mg - 100 Caplets

    Product ID: A10211953

    Generic Equivalent To Tylenol 500mg Tablets

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $4.75
    Select
    2 
    $8.50
    Select
    3 
    $12.25
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Compare to the active ingredient in Extra Strength Tylenol
    • Pain reliever/ fever reducer
    • Contains no Aspirin

    Description

    Geri-Care Extra Strength Pain Relief temporarily reduces fever and provides relief of minor ahces and pains. Each bottle contains 100 caplets.

    Directions

    Do not take more than directed. Adults and children 12 years and over: take 1-2 caplets every 4-6 hours, as needed. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Children under 12 years: do not use


    Ingredients

    Acetaminophen 500 mg, corn starch, povidone, pregelatinized starch, sodium starch glycolate, stearic acid

    WARNINGS

    Keep out of reach of children.



    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS